MathSciNet Relay Station
MathSciNet bibliographic data
MR1436766 14C20 (14J25)
Fukuma, Yoshiaki A lower bound for the sectional genus of quasi-polarized surfaces. Geom. Dedicata 64 (1997), no. 2, 229–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement